Alert archive / Michigan / Small Craft Advisories in 2014

Small Craft Advisory 18, NWS Gaylord, MI

May 9, 2014

NWS Gaylord, MI issued this small craft advisory at May 9, 2014, 3:03 AM EDT. It was in force for 41 hr.

The area

The counties it named.

The facts

Issued
May 9, 2014, 3:03 AM EDT (07:03 UTC)
Expired
May 10, 2014, 8:00 PM EDT
In force
41 hr
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

959 
WHUS73 KAPX 090703
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
303 AM EDT FRI MAY 9 2014

LHZ345>347-091100-
/O.NEW.KAPX.SC.Y.0018.140509T0703Z-140509T1100Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
303 AM EDT FRI MAY 9 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EDT THIS MORNING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ323-342-344>346-091515-
/O.NEW.KAPX.SC.Y.0018.140509T0703Z-140510T0400Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
303 AM EDT FRI MAY 9 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
8 follow-up statements
060 
WHUS73 KAPX 091548
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1148 AM EDT FRI MAY 9 2014

LMZ323-342-344>346-100000-
/O.CON.KAPX.SC.Y.0018.000000T0000Z-140510T0400Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1148 AM EDT FRI MAY 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
579 
WHUS73 KAPX 092335
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
735 PM EDT FRI MAY 9 2014

LHZ345>347-100400-
/O.NEW.KAPX.SC.Y.0019.140509T2335Z-140510T0400Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
735 PM EDT FRI MAY 9 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ348-349-LMZ341-LSZ321-322-100400-
/O.EXA.KAPX.SC.Y.0018.000000T0000Z-140510T0400Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
735 PM EDT FRI MAY 9 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ323-342-344>346-100400-
/O.CON.KAPX.SC.Y.0018.000000T0000Z-140510T0400Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
735 PM EDT FRI MAY 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
644 
WHUS73 KAPX 100212
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1012 PM EDT FRI MAY 9 2014

LHZ348-349-LMZ323-341-342-344>346-LSZ321-322-100400-
/O.CON.KAPX.SC.Y.0018.000000T0000Z-140510T0400Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1012 PM EDT FRI MAY 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345>347-100400-
/O.CON.KAPX.SC.Y.0019.000000T0000Z-140510T0400Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
1012 PM EDT FRI MAY 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
539 
WHUS73 KAPX 100222
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1022 PM EDT FRI MAY 9 2014

LHZ345-346-101030-
/O.EXT.KAPX.SC.Y.0019.000000T0000Z-140510T1500Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
1022 PM EDT FRI MAY 9 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EDT
SATURDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ341-342-101030-
/O.EXT.KAPX.SC.Y.0018.000000T0000Z-140510T1500Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
1022 PM EDT FRI MAY 9 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EDT
SATURDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ348-349-LMZ323-344>346-LSZ321-322-100400-
/O.CON.KAPX.SC.Y.0018.000000T0000Z-140510T0400Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1022 PM EDT FRI MAY 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347-100400-
/O.CON.KAPX.SC.Y.0019.000000T0000Z-140510T0400Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
1022 PM EDT FRI MAY 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
604 
WHUS73 KAPX 100350
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1150 PM EDT FRI MAY 9 2014

LHZ348-349-LMZ323-344>346-LSZ321-322-100500-
/O.CAN.KAPX.SC.Y.0018.000000T0000Z-140510T0400Z/
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1150 PM EDT FRI MAY 9 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LHZ347-100500-
/O.CAN.KAPX.SC.Y.0019.000000T0000Z-140510T0400Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
1150 PM EDT FRI MAY 9 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

LMZ341-342-101200-
/O.CON.KAPX.SC.Y.0018.000000T0000Z-140510T1500Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
1150 PM EDT FRI MAY 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
SATURDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345-346-101200-
/O.CON.KAPX.SC.Y.0019.000000T0000Z-140510T1500Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
1150 PM EDT FRI MAY 9 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
SATURDAY. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
304 
WHUS73 KAPX 100540
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
140 AM EDT SAT MAY 10 2014

LHZ345-346-101345-
/O.EXT.KAPX.SC.Y.0019.000000T0000Z-140510T1900Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
140 AM EDT SAT MAY 10 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM EDT THIS
AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ341-342-101345-
/O.CON.KAPX.SC.Y.0018.000000T0000Z-140510T1500Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
140 AM EDT SAT MAY 10 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

WEATHER.GOV/GAYLORD
990 
WHUS73 KAPX 101422
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1022 AM EDT SAT MAY 10 2014

LHZ347>349-110000-
/O.EXB.KAPX.SC.Y.0018.000000T0000Z-140511T0000Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
1022 AM EDT SAT MAY 10 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LMZ341-342-102100-
/O.EXT.KAPX.SC.Y.0018.000000T0000Z-140510T2100Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
1022 AM EDT SAT MAY 10 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345-346-110000-
/O.EXT.KAPX.SC.Y.0019.000000T0000Z-140511T0000Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
1022 AM EDT SAT MAY 10 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD
291 
WHUS73 KAPX 102006
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
406 PM EDT SAT MAY 10 2014

LMZ341-342-110000-
/O.EXT.KAPX.SC.Y.0018.000000T0000Z-140511T0000Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-
406 PM EDT SAT MAY 10 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ347>349-110000-
/O.CON.KAPX.SC.Y.0018.000000T0000Z-140511T0000Z/
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-STURGEON POINT TO ALABASTER MI-
406 PM EDT SAT MAY 10 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ345-346-110000-
/O.CON.KAPX.SC.Y.0019.000000T0000Z-140511T0000Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
406 PM EDT SAT MAY 10 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at May 9, 3:01 AM EDT, 2 minutes earlier.

Area forecast discussion, May 9, 3:01 AM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
301 AM EDT FRI MAY 9 2014

.SYNOPSIS...
ISSUED AT 437 PM EDT THU MAY 8 2014

A WARM FRONT ASSOCIATED WITH A LOW PRESSURE SYSTEM OVER THE CENTRAL
PLAINS STRETCHES INTO THE UPPER GREAT LAKES AND WILL CONTINUE TO
PRODUCE RAIN AND THUNDER CHANCES THROUGH FRIDAY NIGHT. NEXT
PRECIPITATION FREE WEATHER WILL BE SATURDAY...AS A WEAK AREA OF HIGH
PRESSURE BUILDS INTO THE AREA. RAIN CHANCES RETURN SUNDAY AND RUN
INTO THE BEGINNING OF THE WORK WEEK.

&&

.UPDATE...
ISSUED AT 1005 PM EDT THU MAY 8 2014

ANOTHER FUN/CHALLENGING CONVECTIVE FORECAST OVERNIGHT...BUT THIS
GO AROUND...THINGS SHOULD BE MUCH MORE QUIET FOR THE MAJORITY OF
NORTHERN MICHIGAN. EVENING ANALYSIS PLACES A VERY WAVY WARM FRONT
SOMEWHERE ACROSS CENTRAL OR EVEN SOUTHERN LOWER MICHIGAN...
ACTUALLY SEEMING TO RETREAT SOUTHWARD THIS EVENING AS IT WAS
OVERTAKEN BY LAKE BREEZES AND A COUPLE PERIODS OF CONVECTION UP
NEAR THE STRAITS. STILL...THE AIRMASS ACROSS MUCH OF NORTHERN
LOWER IS A SOUPY AND VERY WARM ONE...WITH ROUGHLY 1000 J/KG
ELEVATED CAPE AVAILABLE BUT UNTAPPABLE BY A SURFACE PARCEL PER A
STOUT CAP. AS SUCH...JUST NOT MUCH ONGOING RIGHT NOW...SAVE FOR
ONE ROGUE CLUSTER OF STORMS MIGRATING THROUGH THE FAR SOUTHEAST
CWA...TRIGGERED EARLIER BY LAKE BREEZE CONVERGENCE DOWN NEAR THE
GRR AREA...AND MAINTAINED BY SAID AVAILABLE ELEVATED INSTABILITY.

THE MAIN SHOW AT THE MOMENT REMAINS WELL OFF TO OUR WEST...TIED TO
AN AXIS OF HEIGHT FALLS ALONG A COLD FRONT ADVANCING INTO THE
MISSISSIPPI VALLEY WHERE PLENTY OF CONVECTION IS ONGOING. ALSO OF
NOTE IS A LEAD SHORTWAVE AHEAD OF THE DEEPER UPPER TROUGH...LIFTING
THROUGH ILLINOIS AT THE MOMENT AND HELPING MAINTAIN A NICE SLUG OF
CONVECTION DOWN THAT WAY. IT IS THIS FEATURE THAT WILL APPROACH
FROM THE SOUTHWEST VERY LATE TONIGHT...COMBINING WITH THE SLOW
APPROACH OF THE COLD FRONT/HEIGHT FALLS FROM THE WEST TO GIVE
INCREASING RAIN CHANCES MAINLY AFTER 11Z. BEFORE THAT
TIME...NOCTURNAL INCREASE OF THE LOW LEVEL JET IS PROGGED TO
DELIVER STRONGER MASS CONVERGENCE FROM ABOUT M-68 ON NORTH...WHICH
SHOULD CONTINUE TO DRIVE FAIRLY NUMEROUS SHOWERS TOWARD THE
STRAITS/EASTERN U.P. INSTABILITY UP THAT WAY IS LIMITED AS THE
EARLIER ELEVATED MIXED LAYER HAS DEPARTED...BUT THUNDER CAN'T BE
FULLY RULED OUT...THOUGH WITH NO SEVERE WEATHER EXPECTED GIVEN
ELEVATED SKINNY VALUES ONLY AROUND 500 J/KG THROUGH THE NIGHT.
SOUTH OF THERE...JUST A MILD AND (HOPEFULLY) DRY NIGHT FOR MANY
AREAS...SAVE FOR THOSE WHERE BACKED FLOW OFF LAKE HURON HAS
ALREADY KNOCKED TEMPS BACK THROUGH THE 40S. THUS...A CLASSIC
NORTHERN MICHIGAN LATE SPRING BIG RANGE IN TEMPS IS EXPECTED...
WITH SOME SPOTS ACROSS NORTHWEST LOWER LIKELY TO NOT FALL OUT OF
THE 60S.

&&

.SHORT TERM...(THIS EVENING THROUGH TONIGHT)
ISSUED AT 437 PM EDT THU MAY 8 2014

OVERVIEW: SHORT WAVE TROUGH DIGGING INTO THE CENTRAL PLAINS WITH
DOWNSTREAM RIDGING ACROSS THE GREAT LAKES. SFC LOW OVER THE
CENTRAL PLAINS...IN EASTERN NEBRASKA INCHING INTO WESTERN IOWA
WITH ATTENDING SFC WARM FRONT ARCHING EASTWARD INTO NRN LOWER
MICHIGAN. ONE MORE SMALL CLUSTER OF ELEVATED STORMS WORKING THEIR
WAY THROUGH EASTERN UPPER MICHIGAN ALONG SOME SORT OF SMALL SCALE
IMPULSE. BUT OTHERWISE...JUST SCT SHOWERS (LARGELY ELEVATED) ACROSS
WISCONSIN AND LOWER MICHIGAN ALTHOUGH SOME SFC BASED MLCAPE HAS
DEVELOPED OVER SRN LOWER MICHIGAN AND NOSING UP INTO PARTS OF NW
LOWER MICHIGAN.

TONIGHT...LOW PRESSURE SYSTEM WILL WORK IT/S WAY UP TOWARD THE
DULUTH AREA BY FRIDAY MORNING WHICH SHOULD FINALLY GET MOST IF NOT
ALL NRN MICHIGAN INTO THE WARM SECTOR...ALTHOUGH ANY SFC BASED
INSTABILITY WILL BE ON THE WANE WITH LOSS OF HEATING. BEST
SYNOPTIC FORCING REMAINS WELL TO OUR WEST NEAR THE SFC LOW AND
UPPER JET STREAK LOCATION. BUT...WITH STEEP LAPSE RATES/EML ALOFT
ACROSS NRN MICHIGAN...SCT SHOWER (AND PERHAPS A FEW THUNDERSTORMS)
THREAT WILL REMAIN THROUGH THIS EVENING PARTICULARLY AS LOW LEVEL
JET INCREASES THROUGH THE EVENING.

LATER THIS EVENING AND OVERNIGHT...ATTENTION THEN TURNS TO
UPSTREAM CONVECTION. DECENT LINE OF STORMS WORKING NE UP THROUGH
NRN IOWA INTO MINNESOTA NOW CLOSE TO THE SFC LOW AND WARM
FRONT...WHICH WILL MISS US. LOOKING FOR ADDITIONAL CONVECTION TO
DEVELOP LATER TONIGHT IN THE MIDWEST AS ATTENDING TRAILING COLD
FRONT THEN SWINGS INTO THE MIDWEST AND EDGES INTO THE WESTERN
GREAT LAKES OVERNIGHT. STILL DECENT POTENTIAL FOR ONE OR MORE
LINES/CLUSTERS OF STORMS TO ADVANCE INTO THE REGION LATE OVERNIGHT
THROUGH FRIDAY MORNING ALONG AND AHEAD OF ADVANCING COLD FRONT AND
WILL HAVE POPS RAMPING UP OVERNIGHT ACCORDING. SEVERE POTENTIAL
NOT ZERO...BUT WITH WANING INSTABILITY...ANY SEVERE THREAT WILL
MOSTLY BE LIMITED TO HAIL.

.LONG TERM...(FRIDAY THROUGH THURSDAY)
ISSUED AT 437 PM EDT THU MAY 8 2014

HIGH IMPACT WEATHER POTENTIAL: CONVECTION THREAT FOR FRIDAY.

PATTERN SYNOPSIS/FORECAST: UPPER AIR PATTERN ACROSS THE US DOMINATED
BY ROCKIES TROUGH AND RIDGE FROM HUDSON BAY TO FLORIDA. SIGNIFICANT
SHORTWAVE OVER NEBRASKA THIS MORNING. SURFACE LOW IN KS/NE UNDER THE
SHORTWAVE WITH WARM FRONT FROM LOW INTO OHIO. SFC LOW WILL MOVE
ALONG WITH SHORTWAVE THROUGH MINN TONIGHT AND INTO ONTARIO FRIDAY
DRAGGING ITS COLD FRONT THROUGH MICHIGAN LATE FRIDAY.

SHORTWAVE ENERGY ON THE SOUTH END OF THE TROUGH WILL MOVE RAPIDLY
NORTHEAST...SQUASHING THE TOP OF THE EASTERN RIDGE OVER THE WEEKEND.
THE RIDGE BUILDS BACK IN AGAIN EARLY NEXT WEEK AS THE SHORTWAVE
ENERGY MOVES AWAY. AT THE SAME TIME...JET ENERGY MOVING INTO THE
PACIFIC NW WILL HELP TO CARVE OUT ANOTHER TROUGH IN THE WESTERN US.
THIS TROUGH WILL MOVE ACROSS THE CONUS REACHING THE GREAT LAKES
MIDWEEK.

PRIMARY FORECAST CONCERNS (NEAR TERM): CONVECTION THREAT FOR
FRIDAY.

NEAR TERM (FRIDAY): COLD FRONT APPROACHES DURING THE DAY WITH
HIGHEST INSTABILITY EARLY ON. CAPE VALUES OVER 1000J/KG EARLY ON AT
TVC BUT TAIL TO BELOW 100J/KG AS MID LEVELS WARM BY AFTERNOON. BEST
FORCING EARLY ON AS WELL WITH NOSE OF 850MB JET PROVIDING LOW LEVEL
CONVERGENCE THROUGH CENTRAL PART OF MICHIGAN. LEFT EXIT REGION OF
JET STREAK ON PV15 SURFACE MOVES OVER REGION MIDDAY. MOISTURE
AVAILABLE AS WELL WITH PWATS CLOSE TO 1.5...850MB DWPTS AROUND
10C...SO SURE TO SEE PRECIPITATION...ESPECIALLY EARLY. CONCERN IS
FOR ACTIVITY OVER IA/MN TO ROTATE INTO REGION TOWARD MORNING. LOOKS
LIKE HEAVY RAIN IS THE MAIN THREAT FOR FRIDAY THUNDERSTORMS.
INSTABILITY MUCH LESS FURTHER NORTH IN THE UPPER PEN. COLD FRONT
MOVES THROUGH CWA BETWEEN 03-09Z SATURDAY ENDING THE THREAT FOR
PRECIPITATION.

MID-TERM (SATURDAY): CLEARING BEHIND THE FRONT BUT WITH MUCH COOLER
AIR. 850MB TEMPS BELOW 5C. WELL-MIXED LOW LEVELS SHOULD BRING BREEZY
CONDITIONS AS WELL.

REST OF THE FORECAST PERIOD (SUNDAY THROUGH THURSDAY): RIDGE BUILDS
BACK IN BY MONDAY WITH PACIFIC ENERGY BUILDING ANOTHER TROUGH IN THE
WESTERN US. SHORTWAVE ENERGY ROUNDING THE BASE OF THE TROUGH WILL
HELP SFC LOW DEVELOP IN LEE OF THE ROCKIES. LOW AND ACCOMPANYING
FRONTS GET STRUNG OUT ON WESTERN EDGE OF RIDGE WAITING FOR WESTERN
TROUGH TO PROGRESS EAST. TROUGH REACHES GREAT LAKES MIDWEEK. THIS
MEANS UNSETTLED WEATHER THROUGH MIDWEEK WITH TEMPERATURES CLOSE TO
NORMAL...COOLER LATE WITH TROUGH OVERHEAD.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 1148 PM EDT THU MAY 8 2014

VFR WITH LOW LEVEL WIND SHEAR AT ALL SITES FOR MUCH OF THE REST OF
THE NIGHT. HOWEVER...CONTINUE TO EXPECT AN AREA OF SHOWERS AND
EMBEDDED STORMS TO ARRIVE FROM THE SOUTHWEST VERY LATE TONIGHT
INTO FRIDAY MORNING...BRINGING A POSSIBLE PERIOD OF MVFR CEILINGS
AND VISIBILITIES TO MOST SITES...THOUGH CONFIDENCE IN THE
LONGEVITY OF SUCH CONDITIONS IS RATHER LOW. THINGS SHOULD IMPROVE
FROM WEST TO EAST AS THE COLD FRONT AND DRIER AIR GRADUALLY ARRIVE
FOR THE AFTERNOON...THOUGH WINDS WILL REMAIN GUSTY FROM THE
SOUTHWEST FOR ALL SITES. STILL WAITING TO SEE WHETHER OR NOT WE
CAN GET A SNEAKY BATCH OF MVFR CEILINGS TO PUSH BACK INTO THE AREA
AFTER 00Z...AS MUCH COLDER AIR SNEAKS IN ALOFT...BUT CURRENT
THINKING IS THAT MOST OF THIS CLOUD DECK WILL SLIP BY TO THE
NORTHWEST OF ALL TERMINAL SITES.

&&

.MARINE...
ISSUED AT 253 AM EDT FRI MAY 9 2014

WINDS ARE GONNA HOLD EASTERLY THROUGH THE STRAITS FOR A HANDFUL
MORE HOURS...WHILE ALSO ACCELERATING IN THAT AREA. HOISTED A SMALL
CRAFT ADVISORY FOR THERE THROUGH 7AM...BEFORE THINGS SHOULD LET UP
A BIT. ALSO ISSUED ADVISORIES FOR THE NW LOWER NEARSHORE WATERS AS
COASTAL CONVERGENCE AND SOME MIXING RIGHT ON THE SHORE HAS
RESULTED IN ADVISORY LEVEL GUSTS. THESE WINDS WILL LIKELY MAKE
THEIR PRESENCE KNOWN THROUGH MOST OF THE DAY AND POSSIBLY INTO THE
EVENING....AS WINDS SHIFT MORE OUT OF THE SW WITH THE PASSAGE OF A
COLD FRONT. THE GRADIENT WILL START TO RELAX LATE TONIGHT AND
ESPECIALLY OVER THE WEEKEND WITH HIGHER PRESSURE MOVING IN.

A LINE OF SHOWERS AND STORMS HAS LIFTED THROUGH FAR NRN LAKE
HURON...WHITEFISH BAY AND THE ST MARYS...ONE CELL MAY HAVE BLOWN
THINGS AROUND PRETTY GOOD AT DETOUR VILLAGE. ISOLATED STORMS IN
THEIR WAKE WILL GROW WITH TIME THROUGH THIS MORNING AHEAD OF THE
AFOREMENTIONED COLD FRONT. THIS BAND OF PRECIPITATION WILL EXIT
LAKE HURON THIS AFTERNOON.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY UNTIL 7 AM EDT THIS MORNING FOR LHZ345>347.
LM...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR LMZ323-342-
     344>346.
LS...NONE.

&&

UPDATE...LAWRENCE
SYNOPSIS...TL
SHORT TERM...ADAM
LONG TERM...KF
AVIATION...LAWRENCE
MARINE...SMD
Hazardous weather outlook, May 8, 11:10 PM EDT, 3 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
1110 PM EDT THU MAY 8 2014

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
091200-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
1110 PM EDT THU MAY 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON...AND LAKE SUPERIOR.

.DAY ONE...OVERNIGHT.

THUNDERSTORMS ARE POSSIBLE OVERNIGHT...PRIMARILY FROM ABOUT M-68 ON
NORTH INTO EASTERN UPPER MICHIGAN. THUNDERSTORM CHANCES WILL
INCREASE ACROSS NORTHWEST LOWER MICHIGAN TOWARD SUNRISE. THESE
STORMS ARE NOT EXPECTED TO BE SEVERE...BUT MAY PRODUCE LOCALIZED
HEAVY RAINS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORM CHANCES CONTINUE FRIDAY. NO SEVERE WEATHER IS
EXPECTED.

AREAS OF DENSE FOG ARE POSSIBLE ACROSS PARTS OF THE NEARSHORE WATERS
INTO FRIDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO RELAY RAIN OR HAIL REPORTS TO THE
NATIONAL WEATHER SERVICE. REPORTS MAY BE MADE ONE OF THREE WAYS:

ONLINE: WEATHER.GOV/GAYLORD

FACEBOOK: FACEBOOK.COM/US.NATIONALWEATHERSERVICE.GAYLORD.GOV

TWITTER: TWITTER.COM/NWSGAYLORD

&&

FOR MORE INFORMATION VISIT WEATHER.GOV/GAYLORD.

LAWRENCE

In the hours before

Special weather statement, May 8, 9:39 PM EDT, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
939 PM EDT THU MAY 8 2014

MIZ041-090200-
GLADWIN MI-
939 PM EDT THU MAY 8 2014

...SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORMS...

AT 936 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HOCKADAY...OR 6 MILES NORTHEAST OF
GLADWIN...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BOWMANVILLE...

LAWRENCE

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:35 PM EDTSmall Craft AdvisoryAPX24 hr

Nearby

Small Craft Advisories in Michigan, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.